For the temporary relief of minor aches and pains in muscles, bones and joints. Also helps relieve pain associated with menstrual cramps, toothache, fever and headache and pain due to arthritis or rheumatism. Each caplet contains Ibuprofen 200 mg.
Chemical Name: Ibuprofen
Dosage: 200 mg
I suffer from terrible migraines. I find this works for mild headches, body pains, and fever, but when it comes to heavy-duty pain Advil still beats this out somehow. Always.
I'll never buy "Advil" again. Ibuprofen is ibuprofen and this is a much better price.